# SDR UALA2012051602799

- Difficulty date: May 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,896 hours, 10,532 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 65B5614020
- Condition: Wrong Part
- Location: R5 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMING LEVER AT DOOR 5R HAS SLIPPED OR MOVED AND IS NOT IN A NORMAL POSITION.  FOUND COVER INCORRECT PART NUMBER FOR LOCATION, CORRECT PART FITTED 65B56140-20, INDICATIONS NOW VISIBLE.
